# SDR SWAA2024022646817

- Difficulty date: January 30, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS500C AND BS500D ON STRG-26L LBL24 AT FWD CARGO COMPARTMENT 2024-69187<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS500C AND BS500D ON STRG-26L LBL24 AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #143A47505; SHEET 108; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED WEB AND FASTENERS LOCATED BETWEEN BS500C AND BS500D ON STRG-26L LBL24 AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505; SHEET 108; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1. REPLACED WEB AND FASTENERS LOCATED BETWEEN BS500C AND BS500D ON STRG-26L LBL24 AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505; SHEET 108; REV -. SEE INDIVIDUAL SIGN OFF BELOW
